Any advice on dealing with the many side effects after radiotherapy treatment. Last hormone injection was February 12th. Have stopped taking any more. I am struggling with the medication, which is Gabapentin, Amitriptyline and Tamsulosin.
Also have severe Arthritis mainly due to playing professional football. I am 64 years old
Are you receiving radiotherapy now ? What is your PSA, Gleason or stage ? Radiotherapy differs from person to person, with me I had one day of the runs while being on the course. It can in the future play on your stomach in different ways, I had various tests when I had stomach pains, but nothing was found, I mainly ( my way of thinking ) put it down to the treatment.
Stay safe and who did you play for ?
Thanks for your message. My radiotherapy finished on December 29th 2020. My PSA was 35 , came down to 0.15. Gleason was 4+3. I played for Leicester City in the early 1970's.
Did they say the cancer was contained ? If so everything looks OK, still a few trips to the urology department make sure everything is under control, but if you can get past taking the medication you do get used to it. stay safe and Leicester nice.
Many thanks , how are you?
you can look at my profile, had this nearly five years, it’s incurable, but if I get moody it’s lasts for about a minute, then I’am up and smiling again, I mean I rely on the people who give me the right medication, I know in time it will get the better of me, but not without a fight.
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007